# SDR DL72S000644

- Difficulty date: April 5, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- Aircraft time: 58,237 hours, 43,519 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Missing
- Location: Nr 2 Engine
- Component: Pnl, 524201651
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FWD BLOW OUT PANEL ON RT SIDE OF NR 2 ENG COWL MISSING.  REPLACED BLOW OUT PANEL, NO DUCT LEAKS NOTED ON ENG RUN.
